# SDR 2003UALA00513

- Difficulty date: June 19, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 33,936 hours, 11,645 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY SLIDE LIGHT INOPERATIVE AT DOOR 4L.
